# SDR REXA2019040827390

- Difficulty date: March 27, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N921
- Make and model: Cndair CL6002D24
- Aircraft serial: CL6002D24
- Aircraft time: 26,320 hours, 17,378 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Location: Bs 280-327
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

[ IN REFERENCE NRC 0088 ] INITIAL INSPECTION: CORROSION ON STRINGER 25 RH IN STA. FS= 280 TO FS= 327 AT MAIN AVIONICSCOMPARTMENT.  (E/E) [ TASK 900-53-140-300 APPENDIX A ] TCI: 100-09, 100-09E4, 100-09E5         SUMMARY: LEVEL CORROSION 2. STRINGER 25RH IN STA. FS= 280 TO FS= 327 AT MAIN AVIONICS COMPARTMENT WAS REPLACED PER CRJ-900/SRM 51-42-06-001-001-A01
